Ass/Ds use and heart problems?
- 01-07-2013, 05:27 PM
Ass/Ds use and heart problems?
Is it at all possible that using steroids of the legal and illegal kind an cause heart weakening/problems to the point where pretty much any stimulant will cause an unconfortable chest feeling and/or heart racing? For New Years I took some MDMA and my heart was racing(which never happened before). synthetic cannabinoids will cause my heart to race and chest pain(started during a CEL alpha one cycle). Too many energy drinks(two drinks) will cause A weird feeling in the chest and I'm just wondering if hormonal substances could be a cause. And I plan on starting a dbol and epi cycle this coming week, is this a bad idea or should I be fine(I know you guys aren't medical professionals but advice/suggestions would be nice)?
- 01-07-2013, 05:36 PM
Go to a medical professional and perhaps your MDMA was more pure this time. MDMA should Jack up your heart rate its a methamphetamine. If you use a lot of illegal drugs like coke, speed then that's the problem. But yea go to a doctor before starting cycle and be honest with them
- 01-07-2013, 05:51 PM
I've used MDMA multiple times in the past and know its pretty pure, but other than my prescribed adderal I don't use illegal drugs that often, other than at a music festival on occasion. I have never been to a doctor that would give any advice pertained to steroids other than not to use them, thanks for the Information advice and I will go to the doctor and talk with him about the problem(excluding the dbol/epi cycle question)
01-08-2013, 04:36 PM
- 6'1" 210 lbs.
- Join Date
- Dec 2012
- Rep Power
- Lv. Percent
AAS/DS can cause cardiomegaly, but that is usually a sign of abuse/misuse/irresponsibilty of the user. Those affects are much more common w/ pro bodybuilders and also teens and other young/unqualified users. Not to be a dick, but you should really stay away from that ish period just because of all the other things they use to cut it and produce it. Theres a reason it was never approved by the FDA to begin with.
But your best bet woud be that if your gonna run a cycle. take a break from the XTC and let it really clear your system good and get your heart and vitals in check. and then when you do start your cycle stay as far away from that **** as you can.
AAS/DS usually cause an increase in basal BP and a skewed lipid profile as is. When you start adding amphetamines of any class or structure to the mix thats a recipe for a stroke or heart attack. Dont be stupid. If you wanna roll- roll. If you wanna juice then juice. but you cant do both and live it.
Similar Forum Threads
- By Toocoole in forum Old School Hormone UseReplies: 7Last Post: 12-05-2012, 11:34 AM
- By MadeInCanada in forum AnabolicsReplies: 48Last Post: 07-16-2012, 12:11 AM
- By R1187 in forum AnabolicsReplies: 8Last Post: 02-09-2012, 12:13 AM
- By mofisherman29 in forum Male Anti-Aging MedicineReplies: 3Last Post: 02-08-2007, 11:38 AM
- By YellowJacket in forum Weight LossReplies: 1Last Post: 03-02-2003, 11:37 PM